MAUDE Adverse Event Report: MEDTRONIC, INC LAUNCHER 5F GUIDE CATHETER; CATHETER, PERCUTANEOUS

MEDTRONIC, INC LAUNCHER 5F GUIDE CATHETER; CATHETER, PERCUTANEOUS
Model Number LA5ALR12
Medical Device Problem Codes Difficult to Remove (1528); Deformation Due to Compressive Stress (2889); Material Deformation (2976)
Health Effect - Clinical Code Injury (2348)
Date of Event 01/22/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A launcher guide catheter was used during a procedure.There was no damage noted to the device packaging.The device was placed and contrast medium injected.It was decided to remove the device as pressure was unable to be achieved.It was reported that the device kinked while in the patient and could not be removed.The patient was sent for surgery to remove the device.Patient status is unknown at this time.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
LAUNCHER 5F GUIDE CATHETER
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC, INC
37a cherry hill dr
danvers MA 01923
MDR Report Key9178346
Report Number1220452-2019-00135
Device Sequence Number2763552
Product Code DQY
UDI-Device Identifier00613994783769
UDI-Public00613994783769
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K030779
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/16/2020
Device Model NumberLA5ALR12
Device Catalogue NumberLA5ALR12
Device Lot Number0008999953
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/07/2019
Supplement Date Received by Manufacturer10/07/2019
Initial Report FDA Received Date10/11/2019
Supplement Report FDA Received Date03/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;